首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:An Algorithm for Solving Linear Ordinary Differential Equations of Fuchsian Type with Three Singular Points
  • 本地全文:下载
  • 作者:Michihiko FUJII ; Hiroyuki OCHIAI
  • 期刊名称:Interdisciplinary Information Sciences
  • 印刷版ISSN:1340-9050
  • 电子版ISSN:1347-6157
  • 出版年度:2003
  • 卷号:9
  • 期号:1
  • 页码:189-200
  • DOI:10.4036/iis.2003.189
  • 出版社:The Editorial Committee of the Interdisciplinary Information Sciences
  • 摘要:We propose a method for representing the solutions of a certain type of ordinary differential operator L in terms of those of more fundamental differential operators. This method consists of two steps, decomposing L in the ring of differential operators and then describing the projections to the components of this decomposition also in terms of some differential operators. We provide a concrete algorithm for the application of this method and show that this algorithm is successful for a specific example of a 6-th order homogeneous linear ordinary differential operator of Fuchsian type with three singular points.
  • 关键词:ordinary linear differential equation;Fuchsian type;factorization of differential operators;Riemann’s P -equation;hypergeometric function
国家哲学社会科学文献中心版权所有